# SDR WX0A2023022031735

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 27,879 hours, 14,192 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT/RIGHT OVERWING EMERGENCY EXIT LIGHT HAS 1 LAMP EACH INOP (FAR AFT) / REMOVED AND REPLACED 1EA LAMP L/H, R/H OVERWING AFT EMERGENCY EXIT LIGHT IAW AMM 33-51-15-000-001-A. AND 33-51-15-400-001-A. PERFORMED OPS CHECK. OPS CHECK GOOD."
